# SDR R61A2023092700522

- Difficulty date: September 9, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N206JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000249
- Aircraft time: 33,149 hours, 23,988 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: 17065766001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN BELOW FLOOR STGR 19R IS CORRODED ALONG FASTENER ROW AT FR 88 - 90. REMOVED AND REPLACED ENTIRE STGR 19R BETWEEN FR 80-90. REF EMB SRM 51-40-08
